Please use this identifier to cite or link to this item: doi:10.22028/D291-30695
Volltext verfügbar? / Dokumentlieferung
Title: ${\epsilon}$ -Noncrossing Partitions and Cumulants in Free Probability
Author(s): Ebrahimi-Fard, Kurusch
Patras, Frédéric
Speicher, Roland
Language: English
Title: International mathematics research notices : IMRN
Volume: 2018
Issue: 23
Startpage: 7156
Endpage: 7170
Publisher/Platform: Oxford University Press
Year of Publication: 2018
Publikation type: Journal Article
Abstract: Motivated by recent work on mixtures of classical and free probabilities, we introduce and study the notion of ϵ-noncrossing partitions. It is shown that the set of such partitions forms a lattice. It is a subposet of the poset of partitions and it contains the one of noncrossing partitions. Moreover, ϵ-cumulants are introduced and shown to characterize the notion of ϵ-independence.
DOI of the first publication: 10.1093/imrn/rnx098
URL of the first publication:
Link to this record: hdl:20.500.11880/28964
ISSN: 1073-7928
Date of registration: 6-Apr-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Roland Speicher
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.